# SDR FDEA201012144671

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 65,398 hours, 14,008 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 224W9720501
- Part serial: 0435
- Condition: Chafed
- Location: Nr 1 Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE GENERATOR LEADS T2 AND GRD CHAFED AND ARCHED TO COOLING AIRDUCT BRACKET NEAR FWD ENGINE MOUNT.  NO RESTRICTION  NR1 ENGINE GENERATOR FEEDER CABLE IS DAMAGE DUE TO CHAFE CONDITIONS.  INSTRUCTIONS TO MX FOR WRAPPING  DAMAGE FEEDER CABLE IAW EA1-2420-146089.  COMPLIED WITH PART 1 OF EA 1-2420-146069 , ACFT OK FOR SERVICE.   R & R THE NR1 ENGINE IDG FEEDER CABLES REF WD24-21-11 & SMP. ALSO R & R THE NR1 GCU REF 24-21-03-4-0 FOR EPCU RTS FAILING GCU-1, RAN NR1 ENG IAW  JRH AND PERFORMED EPCU RTS, ALL TEST PASS. SYS OK FOR SERVICE. (CLOSED)
